# SDR FDKA200606124

- Difficulty date: June 13, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 13,705 hours, 12,608 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW WROTE UP AUTO PILOT INOP.  MAINTENANCE OPS CHECKED NORMAL
